# SDR USAA2012051100004

- Difficulty date: May 6, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 65,847 hours, 41,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1253
- Condition: Delaminated
- Location: Te Flap
- Part time: 30,567 hours, 19,716 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON RIGHT OUTBOARD FOREFLAP LOWER SUREFACE 8 INCHES FROM INBOARD END AT TRAILING EDGE.  REPLACED RIGHT OUTBOARD FOREFLAP IAW B737 AMM 27-51-37-401.
